# SDR SWI2024F00466

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 193
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA90439-REO 690-53-00-495 MXCODEID74143-PR - REPAIRED DAMAGED AREA L LOCATED BETWEEN FUSELAGE ACCESS PANEL 121AL AND FS193.00 ABOVE STGR 23LH PER REO 690-53-00-495 REV -- DATED 9-22-22. REF CP 25542313 FOR REQUIRED NDT. REPAIR IS VALID FOR 3550 HOURS FROM INCORPORATION AT TAT 35310.9. , PART NUMBER:   - , SERIAL NUMBER: 15092, POSITION:    (C-CHECK RO 5/28/2024)   PERFROMED PERMANENT REPAIRED DAMAGED AREA L LOCATED BETWEEN FUSELAGE ACCESS PANEL 121AL AND FS193.00 ABOVE STGR 23LH REF REO 690-53-11-1754 REV-- DATED 2024-05-13. COMPLIED WITH ALL STEPS OF REO 690-53-11-1754 REV-- DATED 2024-05-13. COMPLIED WITH 51-900-1002--SKY. SEE CONTINUATION CARD FOR DETAILS
